Please use this identifier to cite or link to this item:
Title: Large sieve inequality with quadratic amplitudes
Authors: Zhao, Liangyi.
Keywords: DRNTU::Science::Mathematics::Number theory
Issue Date: 2007
Source: Zhao, L. (2007). Large sieve inequality with quadratic amplitudes. Monatshefte für Mathematik, 151(2), 165-173.
Series/Report no.: Monatshefte für Mathematik.
Abstract: In this paper, we develop a large sieve type inequality with quadratic amplitude. We use the double large sieve to establish non-trivial bounds.
ISSN: 1436-5081
Schools: School of Physical and Mathematical Sciences 
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
Large Sieve inequality with quadratic amplitudes.pdf158.77 kBAdobe PDFThumbnail

Page view(s) 10

Updated on Jun 6, 2023

Download(s) 10

Updated on Jun 6, 2023

Google ScholarTM


Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.